# SDR SWAA2022020867483

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION ANGLE HAS CORROSION AT FASTNER HOLES BETWEEN STA.727D AND STA.727E MARKED. / REMOVE AND REPLACE R/H TRANSITION ANGLE BS 727-767 ACCOMPLISHED ON NR #G524954
